Publications of C. Paul
BACK TO MASCOTTE PUBLICATION INDEX

Publications of C. Paul

Articles in journal or book chapters
  1. S. Guillemot, F. Havet, C. Paul, and A. Perez. On the (non-)existence of polynomial kernels for $P_l$-free edge modification problems. Algorithmica, 65(4):900-926, 2013. [PDF ] [Abstract] [bibtex-entry]

Conference articles
  1. M. Bouklit, D. Coudert, J-F. Lalande, C. Paul, and H. Rivano. Approximate multicommodity flow for WDM networks design. In J. Sibeyn, editor, SIROCCO 10, number 17 of Proceedings in Informatics, Umea, Sweden, pages 43--56, 2003. Carleton Scientific. [PDF ] [POSTSCRIPT ] [Abstract] [bibtex-entry]


BACK TO MASCOTTE PUBLICATION INDEX




Last modified: Thu Oct 10 14:10:02 2013


This document was translated from BibTEX by bibtex2html